# SDR N6WA2025100403

- Difficulty date: October 1, 2025
- Submitted: October 4, 2025
- Operation: Air carrier
- Aircraft: N506GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10041
- Aircraft time: 46,933 hours, 37,320 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690321273
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK LOCATED LBL27 BETWEEN FS364.00-FS485.00.    REMOVED AND REPLACED SEAT TRACK AT LBL27 BETWEEN FS364.00-FS485 IAW CRJ AMM 53-00-49
